Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 9, Issue 3, 2015
Metadata
 

The BNS-invariant for the pure braid groups
Nic Koban, Jon McCammond and John Meier
pp. 665–682
Abstract | Full-Text PDF (191 KB) | Metadata

The boundary action of a sofic random subgroup of the free group
Jan Cannizzo
pp. 683–709
Abstract | Full-Text PDF (268 KB) | Metadata

Sharp lower bounds for the asymptotic entropy of symmetric random walks
Sébastien Gouëzel, Frédéric Mathéus and François Maucourant
pp. 711–735
Abstract | Full-Text PDF (268 KB) | Metadata

On the character variety of the four-holed sphere
Sara Maloni, Frédéric Palesi and Ser Peow Tan
pp. 737–782
Abstract | Full-Text PDF (439 KB) | Metadata

The Farrell–Jones conjecture for fundamental groups of graphs of abelian groups
Giovanni Gandini, Sebastian Meinert and Henrik Rüping
pp. 783–792
Abstract | Full-Text PDF (136 KB) | Metadata

Ergodic actions of countable groups and finite generating partitions
Brandon Seward
pp. 793–810
Abstract | Full-Text PDF (191 KB) | Metadata

Weak density of orbit equivalence classes of free group actions
Lewis Bowen
pp. 811–830
Abstract | Full-Text PDF (204 KB) | Metadata

Centralizers of $C^1$-contractions of the half line
Christian Bonatti and Églantine Farinelli
pp. 831–889
Abstract | Full-Text PDF (492 KB) | Metadata

Invariant random subgroups of the free group
Lewis Bowen
pp. 891–916
Abstract | Full-Text PDF (321 KB) | Metadata

Homological and Bloch invariants for $\mathbb Q$-rank one spaces and flag structures
Inkang Kim, Sungwoon Kim and Thilo Kuessner
pp. 917–974
Abstract | Full-Text PDF (455 KB) | Metadata